# SDR CA130605007

- Difficulty date: May 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402105
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FEW DAYS BACK, PILOT ACFT REPORTED UNUSUAL VIBRATION AND FEEDBACK FROM THE PEDALS.  DURING INSPECTION, WE FOUND CRACKS ON TAILBOOM ASSY AND TAIL ROTOR GEARBOX.
